Hou Gan-sheng. The Bounded Extermination and Stability of Mutual Interference System of Four-Dimensional Species[J]. Applied Mathematics and Mechanics, 1994, 15(11): 981-990.
Citation: Hou Gan-sheng. The Bounded Extermination and Stability of Mutual Interference System of Four-Dimensional Species[J]. Applied Mathematics and Mechanics, 1994, 15(11): 981-990.

The Bounded Extermination and Stability of Mutual Interference System of Four-Dimensional Species

  • Received Date: 1994-01-05
  • Publish Date: 1994-11-15
  • This paper considers a typical mutual interferencesystem of four-dimensional species,its bounded,vanish and stability are studied,and their necessary-sufficient conditions are given,and their ecology meaning set forth.
  • loading
  • [1]
    陈兰荪,《数学生态学模型与研究方法》,科学出版社,北京(1991).
    [2]
    侯赣生,一种狩猎者为有限食饵而具自竞争的生态方程及其应用,生物数学学报,6(2)(1991),170-176.
    [3]
    蒲哲龙主编,《害虫生物防治的原理和方法》,科学出版社,北京(1978).
    [4]
    杨水尧,《捕蛇与养蛇》,江西科技出版社,南昌(1985).
    [5]
    王联等,引卜线性常微分方程定性分析》,哈尔滨工业大学出版社,哈尔滨(1987).
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (1918) PDF downloads(566) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return